# SDR Y2PA20160304009

- Difficulty date: March 4, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 53,114 hours, 30,258 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 232-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK AND CORROSION FOUND ON LONGERON 30 BETWEEN STA 237 AND 232.  A REPAIR WAS DONE IAW SRM 51-10-4. PAGES 1-11, 51-30-2 AND 51-30-5 PAGES 1-22, REV 116, 8/15/15.
